I was on 50mg of Topamax 2 times a day for bipolar for about 2 months and I got horrible side effects. Body odor, eczema, folliculitis, a rash on my chest whenever I was hot or showered, yeast infections, my piercings rejected, the list goes on and on. I stopped taking it at the request of my psychiatrist (I was going to tough it out because it made me feel better) because he said these were all very rare side effects but it's been almost 3 weeks and the side effects haven't gone away yet. I'm frustrated and I wanted to know how much longer it will be before this stops because I can't start new medication until the side effects go away.
I don't know... but I can tell you that I had issues on Lyrica and they didn't go away after several weeks either... my doc started me on topamax and they went away. Talk to your doc... maybe starting something else will clear them out like it did me? Good luck!
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2011 • 2 answers
Updated 19 Sep 2017 • 4 answers
Updated 26 Dec 2018 • 5 answers
Updated 19 Mar 2017 • 1 answer
Updated 13 Nov 2018 • 8 answers